# SDR UIEA2019052504294

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,017 hours, 17,011 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START ON TAXI IN. 2 ATTEMPTS. ( PERFORMED APU CONTROL UNIT BITE TEST. NO FAULTS FOUND AT THIS TIME. APU OPS TEST GOOD IAW AMM 49-61-05-742. )
